Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Simple Approach to the Minimisation of Store-Size

Norman T. J. Bailey
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 7, No. 2 (Jun., 1958), pp. 104-113
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2985312
Stable URL: http://www.jstor.org/stable/2985312
Page Count: 10
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Simple Approach to the Minimisation of Store-Size
Preview not available

Abstract

In this article Mr Bailey describes an approach to the problems of checking the performance of existing stores and deciding the size of store needed in new buildings. Since no extensive mathematical knowledge is required in the use of the methods recommended, we hope that some readers may be encouraged to try them out and discover whether they are adequate in practice.

Page Thumbnails

  • Thumbnail: Page 
104
    104
  • Thumbnail: Page 
105
    105
  • Thumbnail: Page 
106
    106
  • Thumbnail: Page 
107
    107
  • Thumbnail: Page 
108
    108
  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110
  • Thumbnail: Page 
111
    111
  • Thumbnail: Page 
112
    112
  • Thumbnail: Page 
113
    113